The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 36, Issue 7, 2020
Metadata
 

A coordinate-free proof of the finiteness principle for Whitney’s extension problem
Jacob Carruth, Abraham Frei-Pearson, Arie Israel and Bo'az Klartag
pp. 1917–1956
Abstract | Full-Text PDF (568 KB) | Metadata

On the factorization of iterated polynomials
Lucas Reis
pp. 1957–1978
Abstract | Full-Text PDF (339 KB) | Metadata

On the two-systole of real projective spaces
Lucas Ambrozio and Rafael Montezuma
pp. 1979–1988
Abstract | Full-Text PDF (196 KB) | Metadata

Lipschitz regularity for orthotropic functionals with nonstandard growth conditions
Pierre Bousquet and Lorenzo Brasco
pp. 1989–2032
Abstract | Full-Text PDF (515 KB) | Metadata

Critical weak-$L^p$ differentiability of singular integrals
Luigi Ambrosio, Augusto C. Ponce and Rémy Rodiac
pp. 2033–2072
Abstract | Full-Text PDF (519 KB) | Metadata

Supports and extreme points in Lipschitz-free spaces
Ramón J. Aliaga and Eva Pernecká
pp. 2073–2089
Abstract | Full-Text PDF (275 KB) | Metadata

On a Pólya functional for rhombi, isosceles triangles, and thinning convex sets
Michiel van den Berg, Vincenzo Ferone, Carlo Nitsch and Cristina Trombetti
pp. 2091–2105
Abstract | Full-Text PDF (337 KB) | Metadata

On a problem of Sárközy and Sós for multivariate linear forms
Juanjo Rué and Christoph Spiegel
pp. 2107–2119
Abstract | Full-Text PDF (489 KB) | Metadata

Discrete dynamics and differentiable stacks
Alejandro Cabrera, Matias L. del Hoyo and Enrique Pujals
pp. 2121–2146
Abstract | Full-Text PDF (338 KB) | Metadata

Newton–Okounkov bodies of exceptional curve valuations
Carlos Galindo, Julio José Moyano-Fernández, Francisco Monserrat and Matthias Nickel
pp. 2147–2182
Abstract | Full-Text PDF (567 KB) | Metadata

Small local action of singular integrals on spaces of non-homogeneous type
Benjamin Jaye and Tomás Merchán
pp. 2183–2207
Abstract | Full-Text PDF (375 KB) | Metadata

Two weight inequalities for positive operators: doubling cubes
Wei Chen and Michael T. Lacey
pp. 2209–2216
Abstract | Full-Text PDF (190 KB) | Metadata

On measures that improve $L^q$ dimension under convolution
Eino Rossi and Pablo Shmerkin
pp. 2217–2236
Abstract | Full-Text PDF (323 KB) | Metadata

Corrigendum: A coordinate-free proof of the finiteness principle for Whitney’s extension problem
Jacob Carruth, Abraham Frei-Pearson, Arie Israel and Bo'az Klartag
pp. 2237–2240
Abstract | Full-Text PDF (139 KB) | Metadata